Volume 9, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Yau–Zaslow formula on K3 surfaces for non-primitive classes

Junho Lee and Naichung Conan Leung

Geometry & Topology 9 (2005) 1977–2012
Bibliography
1 A Beauville, Counting rational curves on $K3$ surfaces, Duke Math. J. 97 (1999) 99 MR1682284
2 J Bryan, N C Leung, The enumerative geometry of $K3$ surfaces and modular forms, J. Amer. Math. Soc. 13 (2000) 371 MR1750955
3 J Bryan, N C Leung, Counting curves on irrational surfaces, from: "Surveys in differential geometry: differential geometry inspired by string theory", Surv. Differ. Geom. 5, Int. Press, Boston (1999) 313 MR1772273
4 X Chen, Rational curves on $K3$ surfaces, J. Algebraic Geom. 8 (1999) 245 MR1675158
5 A Gathmann, The number of plane conics that are five-fold tangent to a given curve, Compos. Math. 141 (2005) 487 MR2134277
6 E Getzler, Topological recursion relations in genus 2, from: "Integrable systems and algebraic geometry (Kobe/Kyoto, 1997)", World Sci. Publ., River Edge, NJ (1998) 73 MR1672112
7 E N Ionel, T H Parker, Relative Gromov–Witten invariants, Ann. of Math. $(2)$ 157 (2003) 45 MR1954264
8 E N Ionel, T H Parker, The symplectic sum formula for Gromov–Witten invariants, Ann. of Math. $(2)$ 159 (2004) 935 MR2113018
9 S Ivashkovich, V Shevchishin, Gromov compactness theorem for $J$–complex curves with boundary, Internat. Math. Res. Notices (2000) 1167 MR1807156
10 A W Knapp, Elliptic curves, Mathematical Notes 40, Princeton University Press (1992) MR1193029
11 M Kontsevich, Y Manin, Relations between the correlators of the topological sigma-model coupled to gravity, Comm. Math. Phys. 196 (1998) 385 MR1645019
12 M Kaneko, D Zagier, A generalized Jacobi theta function and quasimodular forms, from: "The moduli space of curves (Texel Island, 1994)", Progr. Math. 129, Birkhäuser (1995) 165 MR1363056
13 J Lee, Family Gromov–Witten invariants for Kähler surfaces, Duke Math. J. 123 (2004) 209 MR2060027
14 J Lee, Counting curves in elliptic surfaces by symplectic methods, Comm. Anal. Geom. 14 (2006) 107 MR2230572
15 J Lee, N C Leung, Counting elliptic curves in K3 surfaces, J. Algebraic Geom. 15 (2006) 591 MR2237262
16 J Li, A note on enumerating rational curves in a $K3$ surface, from: "Geometry and nonlinear partial differential equations (Hangzhou, 2001)", AMS/IP Stud. Adv. Math. 29, Amer. Math. Soc. (2002) 53 MR1926435
17 J Li, G Tian, Virtual moduli cycles and Gromov–Witten invariants of general symplectic manifolds, from: "Topics in symplectic 4–manifolds (Irvine, CA, 1996)", First Int. Press Lect. Ser., I, Int. Press, Cambridge, MA (1998) 47 MR1635695
18 T J Li, A K Liu, Counting curves on elliptic ruled surface, from: "Proceedings of the 1999 Georgia Topology Conference (Athens, GA)" (2002) 347 MR1942426
19 A K Liu, Family blowup formula, admissible graphs and the enumeration of singular curves I, J. Differential Geom. 56 (2000) 381 MR1868322
20 T H Parker, Compactified moduli spaces of pseudo-holomorphic curves, from: "Mirror symmetry, III (Montreal, PQ, 1995)", AMS/IP Stud. Adv. Math. 10, Amer. Math. Soc. (1999) 77 MR1673083
21 T H Parker, J G Wolfson, Pseudo-holomorphic maps and bubble trees, J. Geom. Anal. 3 (1993) 63 MR1197017
22 Y Ruan, G Tian, Higher genus symplectic invariants and sigma models coupled with gravity, Invent. Math. 130 (1997) 455 MR1483992
23 S T Yau, E Zaslow, BPS states, string duality, and nodal curves on $K3$, Nuclear Phys. B 471 (1996) 503 MR1398633